63375members
333433posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Pain in feet

2 REPLIES 2
Member

Re: Pain in feet

Hi Sue c thanks for the reply x it's reassuring to know I'm not the only one! It seems to be quite a random side effect, I don't see my oncologist until November so I was sort of hoping it may have settled by then x
Community Champion

Re: Pain in feet

Hi sebz
I'm also on letrozole and find my fingers and toes are especially stiff in the mornings. Hard to make a fist. I do find it gets better during the day. I've been on letrozole for nearly 2 years now, and unfortunately it hasn't improved ( or got worse). However, for me, a small price to pay.
I'm sorry that I don't know how to help, but I just wanted to reassure you that it seems to be a common side effect. When do you next have an appointment with the oncologist? He would be the best person to advise.
Best wishes
Sue xx
PS Bananas are good for cramp I understand.... Lots of potassium. Maybe worth a try x
Member

Pain in feet

Hi all. I'm pretty new to this, diagnosed Dec 2017, surgery Feb 2018, followed by radiotherapy. I'm on letrizole & alendronic acid. I have been experiencing pains in my feet, in the morning I walk like an old lady. I've started wearing socks to bed as if I keep my feet warm it stops the cramps. I tend to wear flat shoes now as if I wear heels I feel as if I'm walking on pebbles. My fingers are also painful & stiff, but if I keep them moving it appears to help, so I'm knitting most of the time. I'm glad to see your comments as I feel I am not imagining this, sorry for the moaning post but I'm feeling sorry for myself as not having a very good day xx